# SDR CALA2019110501917

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1503101071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BILGE AREA FRAME 727I AFT FACE HAS SURFACE CORROSION BETWEEN S-26L AND S-27R (REF NR 99850271) TRIMMED OUT CORRODED SECTION, FABRICATED -1 REPAIR ANGLE,-2 STRUCTURAL FILLER.TREATED, PRIMED AND INSTALLED REPAIR IAW ECRA 5311-02296, REF RES 2015207-32
